Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 357, NWS Fort Worth, TX

July 10, 2007Delta County, Hunt County, Lamar County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jul 10, 2007, 8:21 AM CDT for Delta County, Hunt County, Lamar County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 10, 2007, 8:21 AM CDT (13:21 UTC)
Expired
Jul 10, 2007, 11:15 AM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

Counties Delta County, TX, Hunt County, TX, Lamar County, TX

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 1.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1846 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1846 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
713 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 101321
FFWFWD
TXC119-231-277-101615-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
821 AM CDT TUE JUL 10 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN HUNT COUNTY IN NORTH CENTRAL TEXAS...
  DELTA COUNTY IN NORTHEAST TEXAS...
  LAMAR COUNTY IN NORTHEAST TEXAS...

* UNTIL 1115 AM CDT

* AT 821 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COOPER LAKE
  PARK DOCTORS CREEK...WOLFE CITY...PARIS...COOPER...CELESTE AND
  BLOSSOM

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY
VEHICLES AWAY. TURN AROUND... DONT DROWN.

LAT...LON 3307 9626 3307 9586 3326 9585 3340 9537
      3382 9534 3378 9582 3341 9588 3334 9628

$$
5 follow-up statements
000 
WGUS74 KFWD 101409
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
908 AM CDT TUE JUL 10 2007

TXC119-231-277-101615-
LAMAR TX-DELTA TX-HUNT TX-
908 AM CDT TUE JUL 10 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR
NORTHERN HUNT...DELTA AND LAMAR COUNTIES...

AT 907 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT THUNDERSTORMS WITH VERY HEAVY RAIN OVER MUCH OF THE WARNING 
AREA. THE HEAVIEST RAIN EXTENDED FROM WEST OF GREENVILLE...TO 
COOPER...TO PATTONVILLE AND DEPORT. MOVEMENT WAS EAST AT 25 MPH.

PEOPLE ALONG CADDO CREEK WEST OF GREENVILLE...PECAN CREEK...BIG 
SANDY CREEK...AS WELL AS PEOPLE IN COMMERCE...COOPER...AND SOUTHERN 
LAMAR COUNTY ARE MOST AT RISK FROM FLOODING.

EXCESSIVE RUNOFF FROM THE HEAVY RAINFALL WILL CONTINUE THE THREAT OF 
FLOODING OF CREEKS AND STREAMS...STREETS...INTERSECTIONS...AND LOW 
LYING AREAS ALONG THE BANKS OF CREEKS AND STREAMS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3307 9626 3307 9586 3326 9585 3340 9537
      3382 9534 3378 9582 3341 9588 3334 9628

$$
000 
WGUS74 KFWD 101436
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
936 AM CDT TUE JUL 10 2007

TXC119-231-277-101615-
LAMAR TX-DELTA TX-HUNT TX-
936 AM CDT TUE JUL 10 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR
HUNT...DELTA AND LAMAR COUNTIES...

...WARNING AREA EXPANDED TO INCLUDE ALL OF HUNT COUNTY...

AT 935 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
THUNDERSTORMS WITH VERY HEAVY RAIN FROM ROYSE CITY...TO COMMERCE. 
MODERATE TO HEAVY RAIN COVERED MUCH OF LAMAR AND DELTA COUNTIES. 
MOVEMENT WAS EAST-SOUTHEAST AT 25 MPH.

RAINFALL ACCUMULATIONS OF 1.5 INCHES PER HOUR ARE POSSIBLE WITH 
THESE STORMS. RUNOFF FROM THE HEAVY RAIN MAY CAUSE FLOODING OF 
STREETS AND INTERSECTIONS...UNDERPASSES...CREEKS...DITCHES...AND 
OTHER LOW LYING AREAS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. REMEMBER...TURN AROUND...DONT DROWN.

LAT...LON 3287 9625 3289 9599 3299 9595 3300 9586
      3326 9585 3340 9537 3382 9534 3378 9582
      3341 9588 3334 9628

$$
000 
WGUS74 KFWD 101518
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1018 AM CDT TUE JUL 10 2007

TXC119-231-277-101615-
LAMAR TX-DELTA TX-HUNT TX-
1018 AM CDT TUE JUL 10 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR
HUNT...DELTA AND LAMAR COUNTIES...

AT 1017 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
MODERATE RAIN FROM COOPER TO EAST OF PARIS. MODERATE TO HEAVY RAIN 
WAS NEAR WOLFE CITY AND NEAR LAKE TAWAKONI. MOVEMENT WAS EAST AT 
25 MPH.

ALTHOUGH THE VERY HEAVY RAIN HAS DIMINISHED...RUNOFF FROM THE 
EARLIER RAINFALL WILL CONTINUE THE THREAT OF FLOODING OF SMALL 
CREEKS AND STREAMS...STREETS AND INTERSECTIONS...AS WELL AS FARMLAND 
ALONG THE BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. REMEMBER...TURN AROUND...DONT DROWN.

LAT...LON 3287 9625 3289 9599 3299 9595 3300 9586
      3326 9585 3340 9537 3382 9534 3378 9582
      3341 9588 3334 9628

$$
000 
WGUS74 KFWD 101552
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1052 AM CDT TUE JUL 10 2007

TXC119-231-277-101615-
LAMAR TX-DELTA TX-HUNT TX-
1052 AM CDT TUE JUL 10 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR
HUNT...DELTA AND LAMAR COUNTIES...

AT 1051 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
THUNDERSTORM WITH HEAVY RAIN JUST SOUTH OF WOLFE CITY. LIGHT TO 
MODERATE RAIN EXTENDED ACROSS NORTHERN HUNT COUNTY TO EAST OF PARIS 
AND COOPER. MOVEMENT WAS EAST AT 25 MPH.

ALTHOUGH THE HEAVY RAIN WAS DECREASING...EXCESSIVE RUNOFF FROM THE 
EARLIER HEAVY RAINFALL WILL CONTINUE THE THREAT OF FLOODING OF 
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE 
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. REMEMBER...TURN AROUND...DONT DROWN.

LAT...LON 3287 9625 3289 9599 3299 9595 3300 9586
      3323 9588 3340 9537 3382 9534 3378 9582
      3341 9588 3334 9628

$$
000 
WGUS74 KFWD 101617
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1116 AM CDT TUE JUL 10 2007

TXC119-231-277-101626-
LAMAR TX-DELTA TX-HUNT TX-
1116 AM CDT TUE JUL 10 2007

...THE FLASH FLOOD WARNING HAS EXPIRED FOR HUNT...DELTA AND LAMAR
COUNTIES...

...THE FLASH FLOOD WARNING HAS BEEN REPLACED WITH A SMALL STREAM 
FLOOD ADVISORY FOR SOUTHERN HUNT COUNTY...

ALTHOUGH THE THREAT OF WIDESPREAD FLASH FLOODING HAS 
DECREASED...LINGERING HEAVY RAIN OVER SOUTHERN HUNT COUNTY MAY 
PRODUCE RUNOFF AND LOCALIZED FLOODING OF LOW LYING AREAS. IF YOU ARE 
TRAVELING IN HUNT COUNTY TODAY...STAY CLEAR OF AREAS WHERE WATER 
COVERS THE ROAD.

LAT...LON 3287 9625 3289 9599 3299 9595 3300 9586
      3323 9588 3340 9537 3382 9534 3378 9582
      3341 9588 3334 9628

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 6:05 AM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jul 10, 6:05 AM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
605 AM CDT TUE JUL 10 2007

.AVIATION...
605 AM CDT

CURRENT AREA OF CONVECTION WILL LIKELY REMAIN NORTH OF METROPLEX...
BUT A SHOWER COULD COME WITHIN 10NM OF A METRO TAF SITE BEFORE
COMPLEX SHIFTS EAST. CI/CS DEBRIS MAY SLOW EROSION OF ST/SC THIS
MORNING...WILL EXTEND MVFR CONDITIONS. POTENTIAL FOR AFTERNOON
CONVECTION WITH VERY UNSTABLE BL AND OUTFLOW-AIDED SFC FOCUS. THINK
BULK OF ACTIVITY WILL REMAIN NE OF TAF SITES...AND WILL REFRAIN FROM
MENTION OF CB/VCTS. FWS VWP SHOWING 30+ KTS ABOVE 2KFT AGL. VERTICAL
MIXING WILL RESULT IN GUSTS OF 20+ KTS AT THE SFC. 25

&&

.UPDATE...
549 AM CDT

ISSUED FLASH FLOOD WATCH FOR NORTHEASTERN PARTS OF NORTH TEXAS.
THIS MAY NEED TO BE EXPANDED SOUTH IF COMPLEX OF STORMS ATTAINS
MORE ORGANIZATION DURING THE NEXT COUPLE HOURS. OTHERWISE ADJUSTED
QPF/POP GRIDS TO REFLECT THE HIGHER RAIN CHANCES. TR.92

&&

.PREV DISCUSSION...
417 AM CDT

A COMPACT UPPER LEVEL LOW IS CURRENTLY MOVING SOUTHEAST INTO
EASTERN OKLAHOMA AND IS RESPONSIBLE FOR THE WIDESPREAD CONVECTION
OVER CENTRAL OKLAHOMA THIS MORNING. MODELS SHOW THE BRUNT OF THE
CONVECTIVE ACTIVITY REMAINING IN OKLAHOMA TODAY...BUT DO SHOW A
SHORTWAVE TROUGH AXIS AIDING IN SOME LIFT OVER NORTH TEXAS. AT THE
LEAST WE WILL SEE ISOLATED TO WIDELY SCATTERED SHOWERS AND
STORMS DEVELOP THIS MORNING IN RESPONSE TO THIS FORCING.

HOWEVER...THERE ARE SOME SERIOUS CONCERNS THAT THE CONVECTION OVER
OKLAHOMA WILL CONSOLIDATE INTO A MCS AND MOVE SOUTH AND POSSIBLY
EVEN SOUTHWEST INTO NORTH TEXAS LATE THIS MORNING AND AFTERNOON.
MESOSCALE CONVECTIVE SYSTEMS IMMERSED IN HIGH INSTABILITY AND WEAK
WIND SHEAR MOVE TOWARD THE DIRECTION OF THE LOW LEVEL WINDS AND
HIGHER INSTABILITY. AT THIS TIME...HAVE PLACED LIKELY POPS ACROSS
THE N/NE ZONES. IT IS UNCLEAR JUST HOW FAR SOUTH OR SOUTHWEST
THE OKLAHOMA CONVECTION WILL MAKE IT AND HAVE TAPERED POPS OFF TO
SLIGHT CHANCE IN THE SOUTHERN CWA. WE MAY NEED TO CONSIDER A FLOOD
WATCH SHOULD A MCS EVENT APPEAR IMMINENT...BUT AS OF 4 AM
CONFIDENCE IS JUST TOO LOW. WILL MENTION HEAVY RAIN AND MARGINAL
SEVERE WEATHER THREAT OVER THE NORTHERN ZONES IN THE HWO.

OTHERWISE...PROVIDED THAT A WIDESPREAD CONVECTIVE EVENT DOES NOT
DISRUPT DAYTIME HEATING TODAY...WE WILL SEE VERY WARM TEMPERATURES
WITH SW LOW LEVEL FLOW BOOSTING LOW LEVEL THICKNESS VALUES. HEAT
INDEX VALUES WILL ALSO FLIRT WITH 105 DEGREES. WE DID NOT GO WITH
A HEAT ADVISORY FOR THE METROPLEX DUE TO THE POSSIBILITY OF RAIN
COOLED OUTFLOWS ALLOWING FOR LOW TEMPERATURES TONIGHT REACHING THE
MID 70S.

WILL CONTINUE TO KEEP SOME CHANCE POPS GOING IN THE FORECAST FOR
TONIGHT OVER THE N/NW CWA AS NORTHWEST FLOW ALOFT MAY BRING A MCS
OR REMNANT CONVECTION FROM THE TX PANHANDLE IN AFTER MIDNIGHT.
ALSO A STALLED OUT FRONT ALONG THE RED RIVER MAY HELP TO FIRE UP
SOME SCATTERED NOCTURNAL STORMS AS WELL. AFTER TONIGHT...MODELS
SHOW INCREASING HEIGHTS AS THE SUBTROPICAL RIDGE STRENGTHENS OVER
THE STATE. THE CHANCES OF RAIN WILL DIMINISH FOR WEDNESDAY THROUGH
FRIDAY DUE TO INCREASED SUBSIDENCE. HIGH TEMPERATURES WILL ALSO
WARM INTO THE MID 90S FOR MANY LOCATIONS AND IT WILL STAY HUMID.

THE UPPER HIGHS INFLUENCE WILL BE BRIEF...AS IT SLIDES BACK TO THE
WEST LATE FRIDAY AND STRONG NORTHWEST FLOW ALOFT RESUMES OVER THE
REGION. WE CONTINUED THE CHANCE OF RAIN FRIDAY NIGHT AND INTO
SATURDAY AS A SHORTWAVE MOVES THROUGH. THIS WILL ALSO BRING A WEAK
FRONT (STRONG BY JULY STANDARDS) THROUGH NORTH TEXAS SATURDAY
WHICH WILL BRING SOME DRIER AND MORE COMFORTABLE AIR TO THE
REGION. LOWS MAY ACTUALLY DIP INTO THE 60S IN OUTLYING AREAS.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  95  76  95  77  96 /  40  30  40  20  10
WACO, TX              94  75  95  75  96 /  20  10  20  10  10
PARIS, TX             90  73  91  73  93 /  90  30  40  20  20
DENTON, TX            95  74  95  74  96 /  50  40  40  20  10
MCKINNEY, TX          94  73  94  73  95 /  60  30  40  20  20
DALLAS, TX            94  78  95  78  95 /  50  30  40  20  10
TERRELL, TX           94  74  94  74  95 /  50  20  30  20  10
CORSICANA, TX         94  74  94  74  95 /  30  20  30  10  10
TEMPLE, TX            93  75  95  74  95 /  20  10  20  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 3 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: TXZ092>095-104>107-123.

&&

92/25/82
Hazardous weather outlook, Jul 10, 6:00 AM CDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
600 AM CDT TUE JUL 10 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
600 AM CDT TUE JUL 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
THERE IS A CHANCE OF THUNDERSTORMS TODAY...MAINLY ALONG AND NORTH OF
I-20. SOME OF THE STRONGER STORMS MAY PRODUCE WIND GUSTS IN EXCESS
OF 50 MPH...AS WELL AS SMALL HAIL. IN ADDITION...A FLASH FLOOD WATCH
IS IN EFFECT UNTIL 3 PM FOR LOCATIONS ALONG AND TO THE NORTH OF A
LINE FROM GAINESVILLE...TO PLANO...TO EMORY WHERE WIDESPREAD HEAVY
RAINFALL IS POSSIBLE THIS MORNING.  ELSEWHERE...RUNOFF FROM LOCALLY
HEAVY RAIN MAY RESULT IN MORE LOCALIZED FLOODING OF FLOOD PRONE
AREAS.

VERY WARM TEMPERATURES AND ELEVATED HUMIDITY WILL RESULT IN
AFTERNOON HEAT INDEX VALUES AS HIGH 105 DEGREES.

.DAYS TWO THROUGH SEVEN...
THUNDERSTORM CHANCES WILL CONTINUE ON WEDNESDAY. AFTER A BRIEF
RESPITE...A RARE SUMMERTIME COLD FRONT WILL APPROACH NORTH TEXAS
FRIDAY OR SATURDAY...BRINGING ANOTHER CHANCE OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON OR
EVENING...PRIMARILY NORTH OF I-20.

25/92

In the hours before

Special weather statement, Jul 10, 5:55 AM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
555 AM CDT TUE JUL 10 2007

TXZ092-101130-
COOKE TX-
555 AM CDT TUE JUL 10 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN COOKE COUNTY

AT 555 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES NORTHWEST OF GAINESVILLE...MOVING EAST
AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CALLISBURG.

HALF-INCH HAIL AND WIND GUSTS IN EXCESS OF 40 MPH CAN BE EXPECTED
FROM THIS STORM.

LAT...LON 3388 9741 3370 9743 3359 9695 3394 9694

25
Special weather statement, Jul 10, 6:23 AM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
623 AM CDT TUE JUL 10 2007

TXZ093-101200-
GRAYSON TX-
623 AM CDT TUE JUL 10 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN GRAYSON COUNTY

AT 623 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTH OF WHITESBORO...MOVING SOUTHEAST AT
20 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE DENISON...KNOLLWOOD...
POTTSBORO...SHERMAN AND WHITESBORO.

VERY FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...HALF
INCH HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

IF THIS STORM INTENSIFIES...A SEVERE THUNDERSTORM WARNING MAY BE
NEEDED FOR GRAYSON COUNTY.

LAT...LON 3386 9701 3368 9703 3357 9693 3353 9653
      3374 9641

92
Special weather statement, Jul 10, 6:34 AM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
634 AM CDT TUE JUL 10 2007

TXZ092-101200-
COOKE TX-
634 AM CDT TUE JUL 10 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN COOKE COUNTY

AT 634 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
RAPIDLY DEVELOPING STRONG THUNDERSTORM 6 MILES SOUTHEAST OF
GAINESVILLE...MOVING SOUTH AT 20 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE LAKE RAY ROBERTS.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE THUNDERSTORM WARNING MAY BE
NEEDED.

LAT...LON 3367 9694 3362 9723 3341 9715 3343 9691

92
Special weather statement, Jul 10, 7:49 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
749 AM CDT TUE JUL 10 2007

TXZ104-101315-
COLLIN TX-
751 AM CDT TUE JUL 10 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  COLLIN COUNTY

AT 751 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES SOUTH OF SHERMAN...MOVING SOUTHEAST AT
25 MPH.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

OTHER STRONG THUNDERSTORMS WITH VERY HEAVY RAIN WERE MOVING
SOUTHEAST ACROSS CENTRAL GRAYSON COUNTY. THIS ACTIVITY WILL ALSO
SPREAD INTO COLLIN COUNTY THIS MORNING...POSSIBLY BRINGING
FLASH-FLOOD PRODUCING RAINFALL.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3342 9639 3340 9683 3301 9682 3305 9630
Special weather statement, Jul 10, 8:03 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
803 AM CDT TUE JUL 10 2007

TXZ094-105-101330-
FANNIN TX-HUNT TX-
803 AM CDT TUE JUL 10 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN FANNIN COUNTY
  NORTHERN HUNT COUNTY

AT 803 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES SOUTHWEST OF BONHAM...MOVING SOUTHEAST
AT 20 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BAILEY...CELESTE...
COMMERCE...LEONARD AND WOLFE CITY.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3327 9628 3335 9628 3336 9633 3339 9635
      3351 9620 3333 9597 3324 9587 3312 9610
      3311 9615
Local storm report, Jul 10, 8:08 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
808 AM CDT TUE JUL 10 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 AM     FLASH FLOOD      2 N SHERMAN             33.65N  96.61W
07/10/2007                   GRAYSON            TX   BROADCAST MEDIA

            HIGHWAY 91 FLOODED BETWEEN SHERMAN AND DENISON

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 10:05 PM CDTSevere Thunderstorm WarningFWDFannin70 min
Jul 9, 10:13 PM CDTSpecial Weather StatementFWDLamar32 min
Jul 9, 10:40 PM CDTSevere Thunderstorm WarningFWDLamar65 min
Jul 9, 11:20 PM CDTSpecial Weather StatementFWDDelta25 min
Jul 10, 5:41 AM CDTFlash Flood WatchFWDCollin, Cooke, Delta, Fannin, Grayson, Hopkins and 3 more9 hr
Jul 10, 5:55 AM CDTSpecial Weather StatementFWDCooke35 min
Jul 10, 6:23 AM CDTSpecial Weather StatementFWDGrayson37 min
Jul 10, 6:34 AM CDTSpecial Weather StatementFWDCooke26 min
Jul 10, 6:41 AM CDTFlash Flood WarningFWDGrayson3 hr
Jul 10, 7:35 AM CDTFlash Flood WarningFWDFannin3 hr
Jul 10, 7:49 AM CDTSpecial Weather StatementFWDCollin26 min
Jul 10, 8:03 AM CDTSpecial Weather StatementFWDHunt27 min
Jul 10, 8:13 AM CDTSevere Thunderstorm WarningFWDHunt62 min
Jul 10, 8:34 AM CDTSpecial Weather StatementFWDCollin26 min
Jul 10, 8:44 AM CDTRiver Flood WarningFWDDelta, Lamar72 min
Jul 10, 8:44 AM CDTRiver Flood WarningFWDDelta, Hopkins12 hr
Jul 10, 8:47 AM CDTFlash Flood WarningFWDCollin3 hr
Jul 10, 8:56 AM CDTRiver Flood WarningFWDCoryell49 hr
Jul 10, 8:57 AM CDTFlash Flood WarningFWDHopkins3 hr
Jul 10, 8:59 AM CDTSpecial Weather StatementFWDHunt31 min
Jul 10, 9:34 AM CDTSpecial Weather StatementFWDHunt26 min
Jul 10, 9:44 AM CDTFlash Flood WarningFWDGrayson3 hr
Jul 10, 9:59 AM CDTSpecial Weather StatementFWDRains31 min
Jul 10, 11:19 AM CDTSpecial Weather StatementFWDHopkins, Rains26 min
Jul 10, 3:37 PM CDTRiver Flood WarningFWDHunt28 hr
Jul 10, 4:47 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson73 min
Jul 10, 4:58 PM CDTFlash Flood WarningFWDCooke, Grayson3 hr
Jul 10, 5:53 PM CDTSevere Thunderstorm WarningFWDGrayson72 min
Jul 10, 6:01 PM CDTSpecial Weather StatementFWDLamar29 min
Jul 10, 6:05 PM CDTFlash Flood WarningFWDFannin3 hr
Jul 10, 6:17 PM CDTFlash Flood WarningFWDDelta, Lamar3 hr
Jul 10, 6:30 PM CDTFlash Flood WarningFWDHunt3 hr

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.